American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] De-Qi Zhang. Compact K\"ahler manifolds with automorphism groups of maximal rank. Trans. Amer. Math. Soc. 366 (2014) 3675-3692.
Abstract, references, and article information
View Article: PDF

[2] Frederic Campana, Fei Wang and De-Qi Zhang. Automorphism groups of positive entropy on projective threefolds. Trans. Amer. Math. Soc. 366 (2014) 1621-1638.
Abstract, references, and article information
View Article: PDF

[3] I. Mundet i Riera. A Hilbert-Mumford criterion for polystability in Kaehler geometry. Trans. Amer. Math. Soc. 362 (2010) 5169-5187. MR 2657676.
Abstract, references, and article information
View Article: PDF

[4] Brendan Foreman. Discrete groups and the complex contact geometry of $Sl(2,\mathbb {C})$. Trans. Amer. Math. Soc. 362 (2010) 4191-4200. MR 2608401.
Abstract, references, and article information
View Article: PDF

[5] Daniel Greb. Projectivity of analytic Hilbert and Kähler quotients. Trans. Amer. Math. Soc. 362 (2010) 3243-3271. MR 2592955.
Abstract, references, and article information
View Article: PDF

[6] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds III. Trans. Amer. Math. Soc. 359 (2007) 4773-4786. MR 2320651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Richard J. Brown. The algebraic entropy of the special linear character automorphisms of a free group on two generators. Trans. Amer. Math. Soc. 359 (2007) 1445-1470. MR 2272133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Stefano Trapani. Torus actions on weakly pseudoconvex spaces. Trans. Amer. Math. Soc. 358 (2006) 1971-1981. MR 2197438.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds. Trans. Amer. Math. Soc. 358 (2006) 2217-2245. MR 2197441.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. Halverscheid and A. Iannuzzi. Maximal complexifications of certain homogeneous Riemannian manifolds. Trans. Amer. Math. Soc. 355 (2003) 4581-4594. MR 1990763.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Trans. Amer. Math. Soc. 354 (2002) 4493-4504. MR 1926885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kang-Tae Kim. Complete localization of domains with noncompact automorphism groups . Trans. Amer. Math. Soc. 319 (1990) 139-153. MR 986028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Rita Saerens and William R. Zame. The isometry groups of manifolds and the automorphism groups of domains . Trans. Amer. Math. Soc. 301 (1987) 413-429. MR 879582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Andrzej Białynicki-Birula and Andrew John Sommese. Quotients by ${\bf C}\sp\ast \times{\bf C}\sp\ast$ actions . Trans. Amer. Math. Soc. 289 (1985) 519-543. MR 784002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] James B. Carrell and Andrew John Sommese. ${\rm SL}(2,\,{\bf C})$ actions on compact Kaehler manifolds . Trans. Amer. Math. Soc. 276 (1983) 165-179. MR 684500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1